Results 1 to 7 of 7
Like Tree3Likes
  • 1 Post By 7fourteen
  • 1 Post By aztecblondieRN
  • 1 Post By aztecblondieRN
Three months off...Feeling about 75%
  1. #1
    aztecblondieRN is offline New Member
    Join Date
    Feb 2016
    Posts
    3

    Default Three months off...Feeling about 75%

    Hey everyone! This is my first time posting, but I have used the wonderful advice posted on this site for my Sub taper, and just reading the support you share with each other has really helped me.

    Brief history; I was on opiates (and whatever else I could find) for 6 years, got put on Suboxone and stayed there for 6 more years. I was on anywhere from 16mg to 2mg per day, depending on what "research" my doctor had read recently about what dosing works best. Anyway, I finally did the taper myself over several months, and I've been off of everything for more than 3 months. Last dose was November 6th, 2015.

    For the most part my body is doing "ok". I hate to discourage anyone who is going through the worst parts of withdrawal, because this is nothing like the first month! It's just that I still cannot sleep well. I still am sneezing a lot. I still stretch a lot. I still have GI issues. My body feels like there is definitely something "off". Almost like a chemical imbalance. I have no energy. I go to work and go home. I used to love to shop and do "girl stuff", but I have no energy for anything but the requirements. I am a single mom; a nurse. I do realize that I was on a LOT of medication for a dozen years and it will take time. I just was not expecting it would take more than three or four months. I read threads where people are like "Three weeks off subs and I feel great!". I am just not there yet. What I have tried: Melatonin (helps me fall asleep, but I still wake up 4-6 hours later and that's not enough ZZs for me); B vitamins, B complex. I have an OLD prescription bottle of Gabapentin that I have taken one or two a month (when the sleep really NEEDS to happen). I just hate the way it makes me feel the next day, so it's not really worth it.

    I know this is probably just my body's adjustment back to normal, but I would really love to hear from anyone who has been at this point of recovery and knows what I am feeling. BTW, I really don't have any cravings; just would like to do anything I can to get back to my "old self".

    Thank you!

  2. #2
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Hey Aztec
    Congrats! You did it! Now hang in there and drink an ocean of water to flush out your system, which is still clearing. 12 years of drugs and esp 6 yrs of subs takes a while to leave the body. Try to ingest more roughage too.
    The GI imbalance affects many of us apparently. Part of the price we pay for "waking up" the body! It will pass with time.
    Post when you can--it will also help others along the Way!
    Proud of you!!

  3. #3
    7fourteen is offline Member
    Join Date
    Feb 2015
    Posts
    58

    Default

    Wow. Three months and I'm only on day 9. The worst was the first four days and then it got better. At least it's bearable. Still have zero energy. Like you, go to work come home and hit the couch feeling miserable. Maybe four hrs sleep a night but I have dealt with insomnia my whole life. Hoping this does not last 3 months but I guess it's the price we pay. I have noticed it's not as bad when I am active so I try to do as much as I can with the energy I have. Like you Aztec I keep coming back to find encouraging stories. I know what lies for us on the other side and that's freedom. Good luck!
    Ming23 likes this.

  4. #4
    aztecblondieRN is offline New Member
    Join Date
    Feb 2016
    Posts
    3

    Default

    Ming,

    I've been following your journey since October! That's when I was near the end of my taper. I'm very proud of you, too! I find that if I drink smoothies and take the B vitamins, it does give me a boost for the day. Nighttime is still rough, and waking up I don't feel rested at all. I did go to GNC today and get some Valerian to go with my Melatonin.

    Thank you so much for your encouragement!
    Ming23 likes this.

  5. #5
    aztecblondieRN is offline New Member
    Join Date
    Feb 2016
    Posts
    3

    Default

    Thank you so much 7fourteen! I would say week one def was the worst for me, too. After week three, it eases up I would say about 50%. I'm kind of at a plateau now, though. Not 100%, but definitely out of the woods. I thought by now I would be my old energetic self. I used to love the outdoors; hiking, camping, etc. Now it all seems so daunting. Maybe when the weather gets a bit better, it will help encourage me to get outside. I know that exercise is helpful, but I just can't seem to gather up that much energy after I have worked a long day. So many more positive things, tho! My head is clear, as is my conscience, and I actually have money after I pay my bills. Addiction is expensive and isolating. It is an adjustment getting out and socializing, when I avoided that for years and years.

    Thank you for your kind words, and good luck to you!
    Ming23 likes this.

  6. #6
    Ming23 is offline Platinum Member
    Join Date
    Sep 2015
    Posts
    2,086

    Default

    Hey Aztec
    Sounds good! You'll feel more normal bit by bit. Drink a lot of water. It helps. Proud of you!

  7. #7
    LifeSaver77 is offline Member
    Join Date
    Dec 2014
    Posts
    77

    Default

    Can I ask how old you are?

    Because as women, it's important to be mindful of our hormones, and how imbalances can cause depression, insomnia, low-energy, etc.

    Bottom line - is it possible that how you're feeling is attributed to hormones/perimenopause or menopause?

    Congrats on staying clean!!!!

Similar Threads

  1. Tramadol Withdrawls Horrible! Right hand feeling dead or loss of feeling
    By ynotrhyme33 in forum Prescription Drug Addiction
    Replies: 15
    Last Post: 08-02-2016, 11:36 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22